# SDR USAA2011012790375

- Difficulty date: January 5, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 59,025 hours, 39,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6935352U14
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CRACK ON STRINGER TIE CLIP AT BS 706, S2R.  REPLACED STRINGER TIE CLIP AT BS 706, S2R IAW ENGINEERING JOB CARD E1C53005.
